hi. thanks in advace for reading this. since the birth of my son 3 months ago i have been having so many med. problems. i was getting head aches every day and eye pain. went to a nuro and he diagnosed me with migraines. well, last week they suddenly stopped. now my face is numb and tingling, my neck feels like someone is grabbing it. even my tounge is tingly. my dr said could be a reaction to the meds (verapamil and prednisone) but i have not taken verapamil for several days now. also my ears feel clogged. could this be something else? isnt it strange my head and eye pain just disapeared and now this is happening??? i am so sad. i just want to be healthy and there for my new baby boy. thanks.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?